# SDR SWIA202161978

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 45,270 hours, 39,491 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORM M-337 REQUIRED DUE TO DAMAGE  ON RH HORIZONTAL STABILIZER IAW REO 601R-55-11-701    (FILED CLOSED)     COMPLIED WITH M-337
